# SDR AALA202512294481

- Difficulty date: December 26, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 67,731 hours, 39,531 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND L1 DOOR EMERGENCY ACCUMULATOR NITROGEN PRESSURE AT 700 PSI AT 68 DEGREES FAHRENHEIT. MAINTENANCE SERVICED L1 DOOR EMERGENCY ACCUMULATOR IAW AMM 52-10-00.
